Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 160, NWS Tulsa, OK

May 1, 2009Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 1, 2009, 4:11 PM CDT for Benton County, Washington County, Arkansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 1, 2009, 4:11 PM CDT (21:11 UTC)
Expired
May 1, 2009, 5:15 PM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
792 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:14 PM CDT, 57 minutes earlier.

Area forecast discussion, May 1, 3:14 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT FRI MAY 1 2009

.DISCUSSION...
FLOOD WATCH THROUGH THE WEEKEND.

MEGA RAIN TODAY...MAINLY THIS MORNING IN A BAND
FROM ABOUT OWASSO - CLAREMORE TO PRYOR - LOCUST
GROOVE TO NORTHERN CHEROKEE COUNTY.  OK MESONET
SITE AT PRYOR AT 7.68 SINCE EARLY MORNING. MOST
OF THAT...OVER 5 INCHES...FELL BETWEEN 6 - 9 AM.
CLAREMORE 4.34 IN THE SAME PERIOD.

GIVEN THE UPPER FLOW AND SHARP FRONTAL BOUNDARY
HEAVY RAIN  / FLOOD POTENTIAL WILL BE MAXIMIZED
OVER EASTERN OKLAHOMA / WEST CENTRAL /NORTHWEST
ARKANSAS THROUGH SUNDAY MORNING. AREAS HIT WITH
HEAVY RAIN TODAY  WILL BE ESPECIALLY VULNERABLE
TO ADDITIONAL  FLASH FLOODING THIS WEEKEND WHEN
MORE HEAVY RAIN DEVELOPS.

CURRENTLY THE SURFACE FRONTAL BOUNDARY RUNS FROM
EXTREME SOUTHWEST OKLAHOMA  TO EXTREME NORTHWEST
ARKANSAS.   TEMPERATURES IN THE 50S NORTH OF THE
BOUNDARY...MID 70S TO NEAR 80 SOUTH. NEAR 70 DEW
POINT SOUTHEAST LIKELY TO EXPLODE INTO MORE TSRA
BY LATE AFTERNOON..EARLY EVENING AS FRONT DRIFTS
SOUTHEAST AND LLJ INCREASES.

THE SURFACE BOUNDARY WILL BE ANCHORED JUST SOUTH
OF THE RED RIVER MUCH OF THE WEEKEND.  SOUTHERLY
FLOW ALOFT WILL PROVIDE  UNSEASONABLY MOIST FEED
THUS COPIOUS RAINFALL. POPS UNRESTRAINED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   53  60  50  64 / 100 100 100  40
FSM   59  65  55  64 /  90 100 100  70
MLC   58  63  53  63 /  90  90 100  60
BVO   50  57  48  65 /  90 100  70  40
FYV   53  59  50  60 / 100 100 100  50
BYV   51  56  49  59 / 100 100 100  60
MKO   55  57  52  62 / 100 100 100  50
MIO   50  58  48  63 /  90 100  90  40
F10   53  58  52  62 / 100  90 100  60
HHW   66  76  56  64 /  70  70  90  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, May 1, 1:14 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT FRI MAY 1 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT FRI MAY 1 2009

...RAINFALL LETTING UP FOR NOW BUT FLOODING CONTINUES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
A LARGE SWATH OF 3 TO OVER 7 INCHES OF RAIN FELL FROM NORTHERN TULSA
COUNTY EAST ACROSS RODGERS...MAYES..AND DELAWARE COUNTIES AND INCLUDES
PARTS OF ADJACENT COUNTIES AS WELL. THE SHOWERS AND THUNDERSTORMS ARE
DECREASING IN NUMBER AND INTENSITY AS THE LOW LEVEL JET FEEDING THE
STORMS HAS WEAKENED.

SOME AREAS THAT RECEIVED THE HEAVY RAIN MAY STILL SEE AN ADDITIONAL
1/2 TO ONE INCH OF RAIN THIS AFTERNOON.

A COLD FRONT IS MOVING THROUGH THE AREA BUT THIS WILL NOT END THE
SHOWER AND THUNDERSTORM ACTIVITY SINCE IT WILL LIKELY STALL ACROSS THE
REGION TONIGHT. THIS WILL ALLOW ADDITIONAL SHOWERS AND THUNDERSTORM
TO FORM ACROSS THE ENTIRE AREA AS THE LOW LEVEL JET STRENGTHENS LATER
TONIGHT. ADDITIONAL HEAVY RAIN IS POSSIBLE LATE TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE REMAINDER
OF THE WEEKEND BEFORE FINALLY EXITING EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS ON MONDAY. AS A RESULT...THUNDERSTORMS WILL
REMAIN IN THE FORECAST THROUGH SUNDAY...WITH SEVERE STORMS
POSSIBLE...ESPECIALLY ON SATURDAY. HEAVY RAIN AND FLOODING
CONCERNS WILL ALSO REMAIN...AND THE FLASH FLOOD WATCH REMAINING
IN EFFECT THROUGH SUNDAY EVENING. RAINFALL TOTALS
FROM SATURDAY THROUGH SUNDAY OF 2 TO 4 INCHES WILL BE
LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE END OF
THE WEEKEND...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE
TIMES DUE TO SEVERE WEATHER AND FLOODING POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 1, 2:13 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     SALINA                  36.29N 95.15W
05/01/2009                   MAYES              OK   BROADCAST MEDIA

            HIGH SCHOOL SOFTBALL STADIUM DAMAGED

&&
Special weather statement, May 1, 2:15 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT FRI MAY 1 2009

OKZ054>057-012015-
CRAIG OK-NOWATA OK-OSAGE OK-WASHINGTON OK-
215 PM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG...NORTHERN NOWATA...WASHINGTON AND
     NORTHEASTERN OSAGE

AT 216 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF HULAH...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN...HULAH...
DEWEY...COPAN...CENTRALIA...HOLLOW AND CENTRAILIA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9526 3672 9522 3675 9609 3700 9614
TIME...MOT...LOC 1916Z 270DEG 29KT 3690 9601
Special weather statement, May 1, 2:49 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT FRI MAY 1 2009

OKZ062-063-012030-
DELAWARE OK-MAYES OK-
249 PM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE AND EASTERN MAYES

AT 249 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF LOCUST GROVE...MOVING EAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEACH...TWIN OAKS...
KANSAS...LOCUST GROVE...ROSE AND SALINA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND VERY HEAVY
RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3638 9481 3617 9480 3618 9521 3632 9522
TIME...MOT...LOC 1949Z 263DEG 20KT 3624 9514
Local storm report, May 1, 3:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             2 E LOCUST GROVE        36.20N 95.13W
05/01/2009  E0.75 INCH       MAYES              OK   PUBLIC

0227 PM     HAIL             4 NNE KANSAS            36.26N 94.77W
05/01/2009  E1.75 INCH       DELAWARE           OK   PUBLIC

&&
Local storm report, May 1, 3:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             4 N KANSAS              36.26N 94.80W
05/01/2009  E0.75 INCH       DELAWARE           OK   PUBLIC

0302 PM     HAIL             GENTRY                  36.27N 94.48W
05/01/2009  E0.88 INCH       BENTON             AR   LAW ENFORCEMENT

&&
Local storm report, May 1, 4:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             2 W HOLLOW              36.89N 95.31W
05/01/2009  E0.75 INCH       CRAIG              OK   PUBLIC

0353 PM     HAIL             2 W HOLLOW              36.89N 95.31W
05/01/2009  E0.75 INCH       CRAIG              OK   PUBLIC

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:46 PM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 1, 12:25 AM CDTSpecial Weather StatementTSAPawnee50 min
May 1, 1:34 AM CDTRiver Flood WarningTSAMuskogee37 hr
May 1, 2:05 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa55 min
May 1, 2:46 AM CDTFlash Flood WarningTSACraig, Ottawa3 hr
May 1, 2:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa61 min
May 1, 3:39 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more54 hr
May 1, 3:42 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes63 min
May 1, 4:27 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes63 min
May 1, 4:49 AM CDTSpecial Weather StatementTSARogers56 min
May 1, 5:00 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers4 hr
May 1, 6:25 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes65 min
May 1, 6:54 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes4 hr
May 1, 7:14 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes61 min
May 1, 8:04 AM CDTSpecial Weather StatementTSAMayes, Rogers26 min
May 1, 8:23 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more4 hr
May 1, 8:25 AM CDTSpecial Weather StatementTSAOttawa35 min
May 1, 8:32 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers47 min
May 1, 8:40 AM CDTSevere Thunderstorm WarningTSAOttawa34 min
May 1, 8:41 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 1, 10:00 AM CDTFlash Flood WarningTSATulsa4 hr
May 1, 10:19 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner3 hr
May 1, 10:44 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner6 hr
May 1, 10:49 AM CDTSpecial Weather StatementTSAOsage41 min
May 1, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 1, 11:02 AM CDTSevere Thunderstorm WarningTSAOsage44 min
May 1, 11:28 AM CDTRiver Flood WarningTSATulsa21 hr
May 1, 11:47 AM CDTSevere Thunderstorm WarningTSAOsage30 min
May 1, 11:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee40 min
May 1, 12:08 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers4 hr
May 1, 12:12 PM CDTSpecial Weather StatementTSAMayes33 min
May 1, 12:31 PM CDTSpecial Weather StatementTSAAdair44 min
May 1, 12:54 PM CDTSpecial Weather StatementTSANowata66 min
May 1, 12:59 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Washington30 min
May 1, 1:27 PM CDTSevere Thunderstorm WarningTSAMayes63 min
May 1, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 1, 1:56 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes64 min
May 1, 2:03 PM CDTFlash Flood WarningTSARogers, Tulsa117 min
May 1, 2:15 PM CDTSpecial Weather StatementTSANowata60 min
May 1, 2:35 PM CDTFlash Flood WarningTSANowata, Osage, Washington4 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAOsage, Tulsa58 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAWashington7 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAAdair7 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAOkmulgee58 hr
May 1, 2:35 PM CDTRiver Flood WatchTSACreek58 hr
May 1, 2:49 PM CDTSpecial Weather StatementTSAMayes41 min
May 1, 2:56 PM CDTSevere Thunderstorm WarningTSACraig, Nowata64 min
May 1, 3:02 PM CDTRiver Flood WarningTSACherokee18 hr
May 1, 3:10 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa36 min
May 1, 3:14 PM CDTSevere Thunderstorm WarningTSADelaware61 min
May 1, 3:52 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa6 hr
May 1, 3:53 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa67 min
May 1, 3:59 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more6 hr
May 1, 4:58 PM CDTSevere Thunderstorm WarningTSAOttawa47 min
May 1, 5:10 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa65 min
May 1, 5:14 PM CDTSevere Thunderstorm WarningTSAOttawa16 min
May 1, 7:08 AM CDTSpecial Weather StatementTSACarroll67 min
May 1, 10:09 AM CDTFlash Flood WarningTSACrawford, Washington3 hr
May 1, 11:04 AM CDTSevere Thunderstorm WarningTSAMadison, Washington56 min
May 1, 2:52 PM CDTSevere Thunderstorm WarningTSABenton, Washington51 min
May 1, 4:49 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
May 1, 5:07 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington53 min
May 1, 5:25 PM CDTSevere Thunderstorm WarningTSABenton, Washington68 min
May 1, 5:52 PM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington53 min
May 1, 5:52 PM CDTSevere Thunderstorm WarningTSACarroll, Madison68 min
May 1, 6:03 PM CDTTornado WarningTSABenton, Madison, Washington57 min
May 1, 6:11 PM CDTTornado WarningTSACarroll25 min
May 1, 6:37 PM CDTTornado WarningTSACarroll, Madison53 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.